Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On solving second order nonlinear differential equations

Author: Chong-Hung Zee
Journal: Quart. Appl. Math. 22 (1964), 71-73
DOI: https://doi.org/10.1090/qam/166931
MathSciNet review: 166931
Full-text PDF

Abstract | References | Additional Information

Abstract: A direct power series substitution technique is proposed to solve second order nonlinear differential equations. The errors in truncated power series are estimated to determine the significance of the result.

References [Enhancements On Off] (What's this?)

  • [1] Harold T. Davis, Introduction to nonlinear differential and integral equations, Dover Publications, Inc., New York, 1962. MR 0181773
  • [2] R. A. Buckingham, Numerical methods, Sir Isaac Pitman & Sons, Ltd., London, 1957, pp. 180-184
  • [3] Ibid, p. 88
  • [4] J. B. Scarborough, Numerical mathematical analysis, The Johns Hopkins Press, Baltimore, 1958, 4th Edition, pp. 174-176
  • [5] C. H. Zee, Rocket in drag-free vertical powered flight under constant thrust, to appear in J. Astronautical Sci.
  • [6] C. H. Zee, Powered flight trajectories of rockets under oriented constant thrust, AIAA J. 1 (1963) 602-606
  • [7] C. H. Zee, Spatial powered flight trajectories of space vehicles under oriented constant thrust, Astronautica Acta, 9 (1963) 107-114

Additional Information

DOI: https://doi.org/10.1090/qam/166931
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society